| Model Number |
SC-1416 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was admitted and was successfully programmed where an impedance check performed and confirmed to be working appropriately.The patient was discharged.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.